# SDR SWIA2019062746007

- Difficulty date: June 25, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 39,468 hours, 24,976 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEW THE RIGHT MAIN INBOARD TIRE ON DEPARTURE.  REMOVED AND REPLACED RT MAIN INBOARD AND OUTBOARD (3 AND 4) WHEEL AND TIRE ASSY WITH A SERVICEABLE UNIT IAW AMM. OPS CHECK GOOD.
